On some properties of $T_0$-ordered reflection

Sami Lazaar, Abdelouaheb Mhemdi


In [12], the authors give an explicit construction of the T0−ordered reflection of an ordered topological space (X, τ,≤) . All ordered topological spaces such that whose T0−ordered reflections are T1−ordered spaces are characterized. In this paper, some properties of the T0−ordered reflection of a given ordered topological space (X, τ,≤)  are studies. The class of morphisms in ORDTOP orthogonal to all T0−ordered topological space is characterized.


ordered topological space; T2−ordered; T1−ordered; T0 −ordered; ordered reflection; ordered quotient; category and functor.

Subject classification

54F05; 18B30; 54G20; 54C99; 06F30; 18A05.

Full Text:



A. Ayache, O. Echi, The envelope of a subcategory in Topology and group theory, Int. J. Math. Math. Sci. 21 (2005), 3787-3404.

K. Belaid, O. Echi and S. Lazaar, $T_{(alpha , beta )$-spaces and the Wallman compactification, Int. J. Math. Math. Sc. 68 (2004), 3717-3735.


C. Casacuberta, A. Frei and G. C. Tan, Extending localization functors, J. Pure Appl. Algebra 103 (1995), 149-165.


A. Deleanu, A. Frei, and P. Hilton, Generalized Adams completion, Cah. Topologie Géom. Différ. Catég.15 (1974), 61-82.

R. El Bashir and J. Velebil, Simultaneously reflective and coreflective subcategories of presheaves, Theory Appl. Categ. 10 (2002), 410-423.

A. Frei, On completion and shape, Bol. Soc. Brasil. Mat. 5 (1974), 147-159.


P. J. Freyd and G. M. Kelly, Categories of continuous functors (I), J. Pure Appl. Algebra, 2 (1972), 169-191. (http://dx.doi.org/10.1016/0022-4049(72)90001-1)

A. Grothendieck and J. Dieudonné, Eléments de géométrie algébrique, Springer-Verlag (1971).

J. M. Harvey, Reflective subcategories, Ill. J. Math. 29 (1985), 365-369.

H. Herrlich and G. Strecker, Categorical topology-Its origins as exemplified by the unfolding of the theory of topological reflections and coreflections before 1971, in Handbook of the History of General Topology, C.E. Aull and R. Lowen (eds.), Volume 1, Kluwer Academic Publishers, (1997), 255-341. (http://dx.doi.org/10.1007/978-94-017-0468-7_15)

H. Herrlich and G. Strecker, H-closed spaces and reflective subcategories, Math. Ann. 177 (1968), 302-309. (http://dx.doi.org/10.1007/BF01350722)

H-P. A. Künzi and T. A. Richmond, $T_i$-ordered reflections, Appl. Gen. Topol. 6, no. 2 (2005), 207-216.

H-P. A. Künzi, A. E. Mccluskey and T. A. Richmond, Ordered separation axioms and the Wallman ordered compactification, Publ. Math. Debrecen 73/3-4 (2008), 361-377.

S. Mac Lane, Categories for the Working Mathematician, Graduate Texts in Math. vol. 5, Springer-Verlag, New York, (1971). (http://dx.doi.org/10.1007/978-1-4612-9839-7)

W. Tholen, Reflective subcategories, Topology Appl. 27 (1987), 201-212.


Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM


Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Sum of the spaces on ordered setting
T. M. Al-shami
Moroccan Journal of Pure and Applied Analysis  vol: 6  issue: 2  first page: 255  year: 2020  
doi: 10.2478/mjpaa-2020-0020

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt